# SDR AALA2020083079002

- Difficulty date: August 27, 2020
- Submitted: August 30, 2020
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 39,244 hours, 14,181 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337261321700
- Condition: Gouged
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR AFT ACTUATOR FITTING BUSHING BORE IS MISSING MATERIAL AND GOUGED ON THE FORWARD LOWER. REPLACED ACTUATOR FITTING PER SRM 51-48-00-801 AND EA 308003.
